# SDR CA150908007

- Difficulty date: September 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R100462
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT LOWER WING PLANK IS CRACKED AT WS148.019 AFT EDGE. CRACK WAS DISCOVERED WHILE PERFORMING S/B 601R-57-031 FOR THE INSPECTION OF THE LOWER WING PLANKS IN THE AREA OF THE JACK POINT FITTINGS.
